Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SRM-375 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "capsular contracture, baker grade unknown", "pain, "looks flat" and "feels weird".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Clarification to b3: "4 months ago" was provided.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.